MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION RFA, LUER LOCK - LUER LOCK; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION RFA, LUER LOCK - LUER LOCK; SYRINGE, PISTON
Catalog Number H93813901
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4: the lot was manufactured from march 02, 2023 - march 03, 2023.H10: the device was received for evaluation.An unaided visual inspection was performed which observed a dark hair on the outer wall of one of the finger grips inside the primary packaging, not in the fluid pathway of the product.The reported condition was verified.The cause of the condition could not be determined as the primary packaging was found opened when received; however, a potential cause is related to the manufacturing packaging process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an eyelash was observed inside a red rapidfill connector.This was observed when the nurse went to open the packaging.There was no patient involvement.No additional information is available.

Brand Name
RFA, LUER LOCK - LUER LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17932641
Report Number1416980-2023-05213
Device Sequence Number20441898
Product Code FMF
UDI-Device Identifier00085412478364
UDI-Public(01)00085412478364
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue NumberH93813901
Device Lot Number60441014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Initial Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown